ITU

From parametric polymorphism to models of polymorphic FPC

Research output: Journal Article or Conference Article in JournalJournal articleResearchpeer-review

Standard

From parametric polymorphism to models of polymorphic FPC. / Møgelberg, Rasmus Ejlers.

In: Mathematical Structures in Computer Science, Vol. 19, No. 4, 2009, p. 639-686.

Research output: Journal Article or Conference Article in JournalJournal articleResearchpeer-review

Harvard

APA

Vancouver

Author

Bibtex

@article{acd8e790e40111dea523000ea68e967b,
title = "From parametric polymorphism to models of polymorphic FPC",
author = "M{\o}gelberg, {Rasmus Ejlers}",
year = "2009",
language = "English",
volume = "19",
pages = "639--686",
journal = "Mathematical Structures in Computer Science",
issn = "0960-1295",
publisher = "Cambridge University Press",
number = "4",

}

RIS

TY - JOUR

T1 - From parametric polymorphism to models of polymorphic FPC

AU - Møgelberg, Rasmus Ejlers

PY - 2009

Y1 - 2009

M3 - Journal article

VL - 19

SP - 639

EP - 686

JO - Mathematical Structures in Computer Science

JF - Mathematical Structures in Computer Science

SN - 0960-1295

IS - 4

ER -

ID: 1037241